# SDR DALA2022010600107

- Difficulty date: January 3, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 82,406 hours, 16,196 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1801 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:04L. CORRECTIVE ACTION: NO FAULT FOUND. OPS CHK NML (2074119)
